Nonlinear analysis of thin-walled structures using least element/member

Albermani, Fga and Kitipornchai, S (1990) Nonlinear analysis of thin-walled structures using least element/member. Journal of Structural Engineering-Asce, 116 1: 215-234. doi:10.1061/(ASCE)0733-9445(1990)116:1(215)


Author Albermani, Fga
Kitipornchai, S
Title Nonlinear analysis of thin-walled structures using least element/member
Journal name Journal of Structural Engineering-Asce   Check publisher's open access policy
ISSN 0733-9445
Publication date 1990-01-01
Sub-type Article (original research)
DOI 10.1061/(ASCE)0733-9445(1990)116:1(215)
Volume 116
Issue 1
Start page 215
End page 234
Total pages 20
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 42 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 56 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 06 Sep 2017, 16:35:28 EST by Jeannette Watson